# SDR C2XA04SH280

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 4,259 hours, 3,441 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE LEFT UPPER SUPPORT.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EC 5330-01267. THE  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
